# SDR VNAA2016053100034

- Difficulty date: May 31, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 29,679 hours, 29,645 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE CAUTION MESSAGE. THE CREW DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, PROPERLY SERVICED THE APU AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
